# SDR Z5FA2012310142001

- Difficulty date: January 31, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0115
- Aircraft time: 4,798 hours, 3,515 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 551416032
- Condition: Misrigged
- Location: Nlg
- Part time: 4,798 hours, 3,515 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, GEAR WOULD NOT RETRACT.  RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  CREW FOLLOWED CHECKLIST AND PLACED THE GEAR HANDLE IN THE DOWN POSITION.  ALL 3 GREEN GEAR DOWN LIGHTS ILLUMINATED. DIVERTED, LANDING WAS UNEVENTFUL.  MX ADJUSTED THE NLG RELEASE CABLE.  A SUCCESSFUL OPS CHECK WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
